Skip to Content

I found it hard to ejaculate when I took sildenafil100mg?

Responses (1)

balbanese 10 Sep 2014

Yes, they don't mention these things in the advertising. The erection can have a mind of its own, becoming separate from the other more emotional factors that lead to climax, rather unnatural. These drugs can also cause damage to the tiny blood vessels in the penis. You hear them say "to avoid long term injury etc,,, Look up Peyronie's disease to see an example of what they mean by long term injury.

jeff_simmons93 11 Sep 2014

the same thing happen to me... but i found that i was using generic sildenafil... so i changed to branded cialis... and it works for me nearly 30-36 hrs... i got these pills from american pharmacy for cheaper price...

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions